# SDR 2009FA0000054

- Difficulty date: January 14, 2009
- Submitted: February 3, 2009
- Operation: General aviation
- Aircraft: N7PW
- Make and model: Mtsbsi MU300
- Aircraft serial: A027SA
- Engine: Pwa JT15D4
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PARKED, FBO PERSONNEL BACKED EQUIPMENT INTO NOSE OF AIRCRAFT FWD OF PRESSURE BULKHEAD.  DAMAGE TO RADOME, PITOT TUBE, AND SKIN.  AIRCRAFT WAS AUTHORIZED FOR SPECIAL FLIGHT PERMIT AND FERRIED TO THE REPAIR STATION.  ADDITIONAL INFORMATION AS REPAIRS PROGRESS. (K)
